# SDR GUUA02100801

- Difficulty date: February 10, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 25,805 hours, 33,489 cycles
- Engine: Pwa PT6*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5401, DURING FLIGHT, FUNKY SMOKE ODOR IN THE COCKPIT WITH BLEED OPEN.  CLEANED RESIDUAL OIL, FROM OIL SERVICING.
